MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC12; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC12; ANTI-REFLUX IMPLANT
Catalog Number LXC12
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: what was the device size implanted (how many beads)? 12 (clasp).Did the patient have an autoimmune disease? no.Is the patient currently taking steroids / immunization drugs? no.Did the patient have any pre-existing dysphagia or other conditions (other than gerd)? no.Were there any intra-operative complications during implant? unknown.Was there any hiatal or crural repair done at the same time as the implant? no crural repair/stitches identified during explant.What was the reason for removal of the linx device? spasms.Was the device found in the correct position/geometry at the time of removal? yes.
 
Event or Problem Description
It was reported that the doctor implanted the linx device in the patient five years ago.The patient reported persistent dysphagia and the patient had an explant on (b)(6) 2018, where the entire device was removed from the patient.No observations or interventions were noted.It isn't known if the patient symptoms have persisted.

Brand Name
LXC12
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key7947115
Report Number3008766073-2018-00173
Device Sequence Number2255004
Product Code LEI
UDI-Device Identifier00855106005134
UDI-Public00855106005134
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberLXC12
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2018
Initial Report FDA Received Date10/09/2018
Patient Sequence Number1